Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 44, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 24, 2015, 7:29 AM CDT for Bexar County, Guadalupe County, Texas. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 7:29 AM CDT (12:29 UTC)
- Expired
- May 25, 2015, 3:03 AM CDT
- In force
- 20 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bexar County, TX, Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 30 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cibolo Creek at Selma (SELT2). The gauge peaked at 18.94 ft at May 24, 2015, 9:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
475
WGUS44 KEWX 241229
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
729 AM CDT SUN MAY 24 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Cibolo Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-187-250629-
/O.NEW.KEWX.FL.W.0044.150524T1229Z-150525T0803Z/
/SELT2.1.ER.150524T1210Z.150524T1800Z.150524T2003Z.NO/
729 AM CDT SUN MAY 24 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Cibolo Creek At Selma.
* until late tonight...or until the warning is cancelled.
* At 7:16 AM Sunday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The creek level will rise to around 19.5 feet by Sunday afternoon.
The creek level will fall below flood stage late Sunday afternoon.
* Impact...At 17.0 feet...Minor lowland flooding floods a trailer park
downstream in Schertz. Moderate lowland flooding in the flood plain below
Bulverde to below Stockdale floods secondary roads and bridges near the
creek..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Selma 14 17 17.2 Sun 07 AM 6.7 6.6 6.2 5.7 5.3
&&
LAT...LON 2970 9845 2977 9839 2950 9809 2917 9794
2914 9803 2945 9818
$$
TXC255-250629-
/O.NEW.KEWX.FL.W.0045.150525T2132Z-150528T0712Z/
/FCTT2.2.ER.150525T2132Z.150526T1800Z.150527T1912Z.NO/
729 AM CDT SUN MAY 24 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Cibolo Creek Near Falls City.
* from Monday afternoon to late Wednesday night...or until the warning is
cancelled.
* At 7:15 AM Sunday the stage was 1.8 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...The creek level will rise above flood stage by Monday afternoon and
continue to rise to around 23.3 feet by Tuesday early afternoon.The river will
fall below flood stage by Wednesday early afternoon.
* Impact...At 25.0 feet...Major lowland flooding of crop and pasturelands cut
off many livestock and potentially drown them. Widespread flooding reaches
secondary and primary roads, low bridges and crossings. Most of the Goliad
State Park facilities downstream are under water..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Falls City 6 17 1.8 Sun 07 AM 9.0 22.8 20.3 8.5 6.2
&&
LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790
$$2 follow-up statements
518
WGUS84 KEWX 241453
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
953 AM CDT SUN MAY 24 2015
...The flood warning is cancelled for the following rivers in Texas...
Leon Creek At I-35 AFFECTING Bexar County
Medina River At Hwy 281 AFFECTING Bexar County
Cibolo Creek At Selma AFFECTING Bexar and Guadalupe Counties
San Antonio River Near Elmendorf AFFECTING Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-241523-
/O.CAN.KEWX.FL.W.0037.000000T0000Z-150524T2345Z/
/LKST2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
953 AM CDT SUN MAY 24 2015
The flood warning is cancelled for
the Leon Creek At I-35.
* At 9:15 AM Sunday the stage was 13.4 feet.
* Flood stage is 15.0 feet.
* Forecast...the river will crest below flood stage at 14.5 feet late this
morning.
* Impact...At 15.0 feet...Moderate lowland flooding reaches secondary and
primary roads and low bridges above Kelly USA to below I-35. Flow approaches
mobile homes at Camargo Park near the Missions Baseball Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
I-35 13 15 13.4 Sun 9 AM 1.2 2.1 2.6 2.5 2.5
&&
LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
2926 9856 2941 9864
$$
TXC029-241523-
/O.CAN.KEWX.FL.W.0038.000000T0000Z-150526T0126Z/
/SAAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
953 AM CDT SUN MAY 24 2015
The flood warning is cancelled for
the Medina River At Hwy 281.
* At 9:15 AM Sunday the stage was 19.9 feet.
* Flood stage is 20.0 feet.
* Forecast...the river will crest below flood stage at 19.9 feet this afternoon.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Hwy 281 16 20 19.9 Sun 9 AM 18.1 10.8 7.2 6.1 5.7
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
TXC029-187-250804-
/O.EXT.KEWX.FL.W.0044.000000T0000Z-150525T0804Z/
/SELT2.1.ER.150524T1210Z.150524T1800Z.150524T2004Z.NO/
953 AM CDT SUN MAY 24 2015
The flood warning continues for
the Cibolo Creek At Selma.
* At 9:15 AM Sunday the stage was 18.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 19.7 feet by this afternoon.
The river will fall below flood stage late this afternoon.
* Impact...At 20.0 feet...A trailer park downstream in Schertz floods. Flow
approaches lowest businesses and residences in Schertz. Moderate lowland
flooding damages crop and pasture land in the flood plain below Bulverde to
below Stockdale..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Selma 14 17 18.8 Sun 9 AM 7.0 5.9 5.2 4.7 4.2
&&
LAT...LON 2970 9845 2977 9839 2950 9809 2917 9794
2914 9803 2945 9818
$$
TXC029-493-250852-
/O.CON.KEWX.FL.W.0040.000000T0000Z-150526T0850Z/
/ELMT2.2.ER.150524T0712Z.150525T0000Z.150525T2050Z.NO/
953 AM CDT SUN MAY 24 2015
The flood warning continues for
the San Antonio River Near Elmendorf.
* At 9:30 AM Sunday the stage was 44.6 feet.
* Flood stage is 35.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue rising to near 46.9 feet by this evening.
The river will fall below flood stage tomorrow afternoon.
* Impact...At 48.0 feet...Major flooding near Elmendorf to above Goliad State
Park isolates livestock, damages crops and roads, floods oil field tank
batteries, pump jacks, irrigation pumps, and any equipment in the flood plain.
Flooding is widespread..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Elmendorf 33 35 44.6 Sun 9 AM 40.9 24.6 18.2 16.5 15.8
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$078
WGUS84 KEWX 242208
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
508 PM CDT SUN MAY 24 2015
...The flood warning is cancelled for the following rivers in Texas...
Salado Creek At Salado Creek At Loop 13 AFFECTING Bexar County
Cibolo Creek At Selma AFFECTING Bexar and Guadalupe Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-242238-
/O.CAN.KEWX.FL.W.0039.000000T0000Z-150525T1254Z/
/SACT2.2.ER.150524T0651Z.150524T1345Z.150524T1709Z.NO/
508 PM CDT SUN MAY 24 2015
The flood warning is cancelled for the Salado Creek At Loop 13.
* At 4:15 PM Sunday the stage was 14.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The creek level is below bankfull and will continue to fall to 8.7
feet by Monday morning.
This will be the last forecast for this event.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Salado Creek At 15 18 14.1 Sun 04 PM 8.7 6.7 6.7 6.7 6.7
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$
TXC029-187-242238-
/O.CAN.KEWX.FL.W.0044.000000T0000Z-150525T0804Z/
/SELT2.1.ER.150524T1210Z.150524T1345Z.150524T1549Z.NO/
508 PM CDT SUN MAY 24 2015
The flood warning is cancelled for the Cibolo Creek At Selma.
* At 4:15 PM Sunday the stage was 8.9 feet.
* Flood stage is 17.0 feet.
* Forecast...The creek level is now below bankfull and will continue to fall
to 7.1 feet by Monday morning.
This will be the last forecast for this event.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Selma 14 17 8.9 Sun 04 PM 7.1 6.2 5.0 4.5 4.0
&&
LAT...LON 2970 9845 2977 9839 2950 9809 2917 9794
2914 9803 2945 9818
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 24, 6:54 AM CDT, 35 minutes earlier.
Area forecast discussion, May 24, 6:54 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 654 AM CDT SUN MAY 24 2015 .UPDATE... RAINS ARE MOVING OUT OF SOUTH CENTRAL TEXAS. THERE COULD BE SOME ISOLATED WEST TO SCATTERED EAST REDEVELOPMENT MIDDAY INTO THIS AFTERNOON AS AN UPPER LEVEL TROUGH AXIS LINGERS. HOWEVER...HEAVY RAINS WILL ONLY BE ISOLATED. AS A RESULT...HAVE CANCELLED THE FLASH FLOOD WATCH. THE FOCUS NOW TURNS TO A POTENTIAL HEAVY RAIN AND STRONG TO SEVERE STORM EVENT ON MONDAY AS AN UPPER TROUGH CURRENTLY SEEN OVER SOUTHERN CALIFORNIA MOVES ACROSS TEXAS. A FLASH FLOOD WATCH MAY BE ISSUED LATER TODAY OR TONIGHT FOR MONDAY. && .PREV DISCUSSION... /ISSUED 648 AM CDT SUN MAY 24 2015/ AVIATION... /12Z TAF UPDATE/ IMPROVING CONDITIONS SHOULD DEVELOP IN THE WAKE OF THE DEPARTING SLOW MOVING MCS...BUT ABUNDANT LOW LEVEL MOISTURE SHOULD LEAD TO A FEW HOURS OF SCATTERED IFR TO MVFR CIGS THIS MORNING. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO POP UP LATE IN THE AFTERNOON...BUT CONFIDENCE REMAINS POOR ON TIMING AND LOCATION. WILL LEAVE CONVECTIVE ELEMENTS OUT OF THE TAFS UNTIL MORE MODEL DATA CAN ANALYZE THE POST STORM ENVIRONMENT. HIGH MOISTURE CONTENT IN SOILS AND LOW LEVELS SHOULD RESULT IN QUICK SATURATION TONIGHT...BUT EXPECT INCREASING SOUTHERLIES IN ADVANCE OF ANOTHER APPROACHING SHORTWAVE TROUGH TO KEEP MOST CONDITIONS IN IFR OR BETTER FOR MONDAY MORNING. PREV DISCUSSION... /ISSUED 405 AM CDT SUN MAY 24 2015/ SHORT TERM (TODAY THROUGH MONDAY)... AN UPPER LEVEL TROUGH OVER THE TRANS PECOS AND AN MCV BETWEEN VICTORIA AND SAN ANTONIO ARE DRIFTING TO THE NORTHEAST. RAIN AND THUNDERSTORMS ARE OVER THE HILL COUNTRY TO ALONG I-35 NORTHEAST OF SAN ANTONIO TO THE COASTAL PLAINS. NO SIGNIFICANT REDEVELOPMENT IS EXPECTED OVER THE RIO GRANDE AND WESTERN EDWARDS PLATEAU DUE TO SUBSIDENCE IN THE WAKE OF THESE FEATURES AND HAVE CANCELLED FLASH FLOOD WATCH FOR THAT AREA. SEVERE PARAMETERS ARE BECOMING LESS FAVORABLE FOR STRONG TO SEVERE STORMS. HAVE ALLOWED TORNADO WATCH 198 TO EXPIRE. EXPECT RAIN AND THUNDERSTORMS TO END FROM WEST TO EAST THIS MORNING. HOWEVER...THE UPPER LEVEL TROUGH AXIS LINGERS ALLOWING FOR SHOWERS AND THUNDERSTORMS TO POSSIBLY REDEVELOP THIS AFTERNOON INTO EVENING ACROSS MAINLY EASTERN AREAS WITH LOCALLY HEAVY RAINS AND ISOLATED STRONG STORMS POSSIBLE. HAVE CONTINUED FLASH FLOOD WATCH FOR THESE AREAS UNTIL 7 PM CDT THIS EVENING. HOWEVER...IT MAY BE CANCELLED EARLY IF THE TROUGH AXIS MOVES FURTHER EAST. AFTER A RELATIVE LULL TONIGHT DUE TO DECREASED PWS AND INCREASED STABILITY...ANOTHER UPPER LEVEL TROUGH MOVES ACROSS TEXAS ON MONDAY. AIRMASS RESETS AS PWS CLIMB BACK TO NEAR 2 INCHES WITH CAPES AND SHEAR INCREASING. THIS SETS THE STAGE FOR ANOTHER ROUND OF LOCALLY HEAVY RAINS AND ISOLATED STRONG TO SEVERE STORMS. LATER FORECASTS MAY HAVE TO ISSUE A FLASH FLOOD WATCH FOR MONDAY. LONG TERM (MONDAY NIGHT THROUGH SATURDAY)... SOME SHOWERS AND THUNDERSTORMS LINGER IN THE EAST MONDAY EVENING WITH LOCALLY HEAVY RAINS POSSIBLE AS THE TROUGH MOVES TO THE EAST. ZONAL FLOW TAKES HOLD FOR TUESDAY INTO WEDNESDAY. HOWEVER...A MOIST AIRMASS REMAINS ALLOWING FOR MAINLY ISOLATED SHOWERS AND THUNDERSTORMS. ANOTHER UPPER LEVEL TROUGH MOVES ACROSS TEXAS NEXT WEEKEND WITH SCATTERED SHOWERS AND THUNDERSTORMS THURSDAY THROUGH SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 83 72 82 68 87 / 30 30 80 60 20 AUSTIN BERGSTROM INTL AIRPORT 82 71 82 68 87 / 30 30 80 60 20 NEW BRAUNFELS MUNI AIRPORT 84 72 82 70 87 / 30 30 80 50 20 BURNET MUNI AIRPORT 82 70 80 68 85 / 30 30 80 50 20 DEL RIO INTL AIRPORT 91 70 89 68 90 / 20 20 60 20 10 GEORGETOWN MUNI AIRPORT 81 71 81 69 86 / 30 30 80 50 20 HONDO MUNI AIRPORT 86 71 83 70 87 / 20 30 80 40 20 SAN MARCOS MUNI AIRPORT 82 72 82 69 86 / 30 30 80 60 20 LA GRANGE - FAYETTE REGIONAL 81 73 83 72 87 / 30 40 80 70 20 SAN ANTONIO INTL AIRPORT 85 73 82 72 87 / 30 30 80 50 20 STINSON MUNI AIRPORT 85 73 83 71 88 / 30 30 80 50 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...OAKS SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 23, 6:40 PM CDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 640 PM CDT SAT MAY 23 2015 TXZ171>173-186>194-203>209-217>225-228-242345- LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE- CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES- GONZALES-DE WITT-LAVACA-DIMMIT- 640 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS TODAY AND TONIGHT. A TORNADO WATCH IS ALSO IN EFFECT UNTIL 3 AM SUNDAY MORNING FOR THE HILL COUNTRY...I-35 CORRIDOR AND POINTS EAST. SCATTERED THUNDERSTORMS HAVE ALREADY DEVELOPED OVER WESTERN PARTS OF SOUTH CENTRAL TEXAS EARLY TODAY. THE THREAT FOR HEAVY RAINFALL WILL BECOME WIDESPREAD LATER TODAY AS A LARGE THUNDERSTORM COMPLEX DEVELOPS OVER TEXAS. WITH NEARLY SATURATED SOIL CONDITIONS ACROSS MUCH OF THE AREA...THERE WILL BE A HIGH THREAT FOR FLASH FLOODING. WHILE THE HEAVIEST RAINS ARE EXPECTED TO EXTEND FROM TONIGHT INTO SUNDAY...LOCALLY HEAVY DOWNPOURS OF 1 TO 4 INCHES ARE POSSIBLE TODAY AND TONIGHT. A FEW AREA STREAMS AND RIVERS MAY EXPERIENCE NEW RISES...ESPECIALLY OVER THE SOUTHERN EDWARDS PLATEAU AND HILL COUNTRY THROUGH TONIGHT. IN ADDITION TO THE FLASH FLOOD AND POSSIBLE IMPACTS ON RIVERS... CONDITIONS ALONG THE LEAD EDGE OF THE STORM COMPLEX WILL BE ALSO FAVORABLE FOR A FEW SEVERE STORMS...WITH DAMAGING WINDS AND ISOLATED BRIEF TORNADOES POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FLASH FLOOD WATCH WILL CONTINUE FOR ALL OF SOUTH CENTRAL TEXAS THROUGH 7 PM CDT SUNDAY EVENING. WIDESPREAD HEAVY RAINS ARE EXPECTED TO CONTINUE INTO THE DAYTIME HOURS SUNDAY WITH DECREASING POTENTIAL FOR HEAVY RAINFALL SUNDAY EVENING. THE CONTINUED HEAVY RAIN THREAT INTO SUNDAY...MEANS ALL OF THE RIVERS AND STREAMS OF SOUTH CENTRAL TEXAS HAVE A POTENTIAL TO SEE SIGNIFICANT RISES. SOME RIVERS REMAIN SWOLLEN FROM RECENT RAINFALL. THE THREAT FOR SEVERE WINDS AND BRIEF TORNADOES WILL ALSO CONTINUE SUNDAY...MAINLY ALONG THE LEADING EDGE OF THE THUNDERSTORM COMPLEX. NEW EPISODES OF HEAVY RAIN COULD OCCUR AGAIN MONDAY INTO EARLY TUESDAY MORNING...ESPECIALLY EAST OF I-35. THE STORMS MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT WILL ALSO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. WIDESPREAD RAINS FOR THE FIVE DAY PERIOD ENDING TUESDAY WILL RANGE FROM 1 TO 4 INCHES...WHILE SOME LOCATIONS COULD RECEIVING UP TO 6 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE HOLIDAY WEEKEND. TXZ183>185-202-242345- VAL VERDE-EDWARDS-REAL-KINNEY- 640 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A TORNADO WATCH IS IN EFFECT FOR THE RIO GRANDE PLAINS THROUGH 9 PM SATURDAY EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS TODAY AND TONIGHT. SCATTERED THUNDERSTORMS HAVE ALREADY DEVELOPED OVER WESTERN PARTS OF SOUTH CENTRAL TEXAS EARLY TODAY. THE THREAT FOR HEAVY RAINFALL WILL BECOME WIDESPREAD LATER TODAY AS A LARGE THUNDERSTORM COMPLEX DEVELOPS OVER TEXAS. WITH NEARLY SATURATED SOIL CONDITIONS ACROSS MUCH OF THE AREA...THERE WILL BE A HIGH THREAT FOR FLASH FLOODING. WHILE THE HEAVIEST RAINS ARE EXPECTED TO EXTEND FROM TONIGHT INTO SUNDAY...LOCALLY HEAVY DOWNPOURS OF 1 TO 4 INCHES ARE POSSIBLE TODAY AND TONIGHT. A FEW AREA STREAMS AND RIVERS MAY EXPERIENCE NEW RISES...ESPECIALLY OVER THE SOUTHERN EDWARDS PLATEAU AND HILL COUNTRY THROUGH TONIGHT. IN ADDITION TO THE FLASH FLOOD AND POSSIBLE IMPACTS ON RIVERS... CONDITIONS ALONG THE LEAD EDGE OF THE STORM COMPLEX WILL BE ALSO FAVORABLE FOR A FEW SEVERE STORMS...WITH DAMAGING WINDS AND ISOLATED BRIEF TORNADOES POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FLASH FLOOD WATCH WILL CONTINUE FOR ALL OF SOUTH CENTRAL TEXAS THROUGH 7 PM CDT SUNDAY EVENING. WIDESPREAD HEAVY RAINS ARE EXPECTED TO CONTINUE INTO THE DAYTIME HOURS SUNDAY WITH DECREASING POTENTIAL FOR HEAVY RAINFALL SUNDAY EVENING. THE CONTINUED HEAVY RAIN THREAT INTO SUNDAY...MEANS ALL OF THE RIVERS AND STREAMS OF SOUTH CENTRAL TEXAS HAVE A POTENTIAL TO SEE SIGNIFICANT RISES. SOME RIVERS REMAIN SWOLLEN FROM RECENT RAINFALL. THE THREAT FOR SEVERE WINDS AND BRIEF TORNADOES WILL ALSO CONTINUE SUNDAY...MAINLY ALONG THE LEADING EDGE OF THE THUNDERSTORM COMPLEX. NEW EPISODES OF HEAVY RAIN COULD OCCUR AGAIN MONDAY INTO EARLY TUESDAY MORNING...ESPECIALLY EAST OF I-35. THE STORMS MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT WILL ALSO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. WIDESPREAD RAINS FOR THE FIVE DAY PERIOD ENDING TUESDAY WILL RANGE FROM 1 TO 4 INCHES...WHILE SOME LOCATIONS COULD RECEIVING UP TO 6 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE HOLIDAY WEEKEND.
In the hours before
Local storm report, May 24, 4:49 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
449 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM FLASH FLOOD D'HANIS 29.33N 99.28W
05/24/2015 MEDINA TX LAW ENFORCEMENT
WATER RESCUES CONDUCTED IN THE TOWNS OF DHANIS AND
YANCY...ALSO A NUMBER OF ROADS ARE CLOSED DUE TO WATER
&&
EVENT NUMBER EWX1500485
SBSLocal storm report, May 24, 5:20 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM FLASH FLOOD 2 E SAN MARCOS 29.88N 97.89W
05/24/2015 CALDWELL TX EMERGENCY MNGR
WATER RESCUES BEING CONDUCTED NEAR THE GARY JOB CORPS
CENTER
&&
EVENT NUMBER EWX1500486
SBSLocal storm report, May 24, 5:46 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
546 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM FLASH FLOOD 2 ENE SAN MARCOS 29.89N 97.90W
05/24/2015 HAYS TX BROADCAST MEDIA
WATER IN ASPEN APARTMENT COMPLEX AND WATER IS UP TO THE
TOP OF CAR TIRES IN THE PARKING LOTS
&&
EVENT NUMBER EWX1500487
SBSLocal storm report, May 24, 6:18 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM FLASH FLOOD 2 NE SAN MARCOS 29.90N 97.90W
05/24/2015 HAYS TX EMERGENCY MNGR
HAYS COUNTY JAIL INMATES BEING EVACUATED DUE TO FLOOD
WATERS
&&
EVENT NUMBER EWX1500488
SBSLocal storm report, May 24, 6:24 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
624 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM FLASH FLOOD 4 E ANHALT 29.80N 98.42W
05/23/2015 COMAL TX EMERGENCY MNGR
WATER RESCUES IN THE BULVERDE SPRING BRANCH AREA
&&
EVENT NUMBER EWX1500489
SBSLocal storm report, May 24, 6:44 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM FLASH FLOOD 1 NNE LOCKHART 29.89N 97.67W
05/24/2015 CALDWELL TX COUNTY OFFICIAL
MULTIPLE WATER RESCUES ONGOING ACROSS THE COUNTY WITH
NUMEROUS ROAD CLOSURES
&&
EVENT NUMBER EWX1500490
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:11 PM CDT | Special Weather Statement | EWX | Frio | 49 min |
| May 23, 7:25 PM CDT | Flash Flood Warning | EWX | Frio, Zavala | 3 hr |
| May 23, 7:27 PM CDT | River Flood Warning | EWX | Kerr | 31 hr |
| May 23, 7:27 PM CDT | River Flood Warning | EWX | Kendall | 19 hr |
| May 23, 7:39 PM CDT | River Flood Warning | EWX | Blanco | 24 hr |
| May 23, 7:49 PM CDT | Special Weather Statement | EWX | Hays | 26 min |
| May 23, 7:50 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 40 min |
| May 23, 7:52 PM CDT | River Flood Warning | EWX | Uvalde | 21 hr |
| May 23, 7:55 PM CDT | Tornado Warning | EWX | Bexar, Medina | 35 min |
| May 23, 8:02 PM CDT | Flash Flood Warning | EWX | Frio | 3 hr |
| May 23, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 41 min |
| May 23, 8:10 PM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 23, 8:13 PM CDT | River Flood Warning | EWX | Comal | 22 hr |
| May 23, 8:13 PM CDT | River Flood Warning | EWX | Hays | 55 hr |
| May 23, 8:13 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 4 days |
| May 23, 8:13 PM CDT | River Flood Warning | EWX | DeWitt | 8 days |
| May 23, 8:13 PM CDT | Tornado Warning | EWX | Hays, Travis | 32 min |
| May 23, 8:23 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Blanco, Burnet, Comal, Hays and 2 more | 3 hr |
| May 23, 8:23 PM CDT | Tornado Warning | EWX | Bexar | 37 min |
| May 23, 8:32 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Comal, Frio, Guadalupe | 43 min |
| May 23, 8:40 PM CDT | River Flood Warning | EWX | Uvalde | 32 hr |
| May 23, 8:40 PM CDT | River Flood Warning | EWX | Frio | 6 days |
| May 23, 8:43 PM CDT | Tornado Warning | EWX | Travis | 32 min |
| May 23, 8:45 PM CDT | Special Weather Statement | EWX | Hays | 45 min |
| May 23, 8:55 PM CDT | Tornado Warning | EWX | Hays, Travis | 35 min |
| May 23, 8:56 PM CDT | River Flood Warning | EWX | Kerr | 26 hr |
| May 23, 9:07 PM CDT | Special Weather Statement | EWX | Atascosa, Caldwell, Guadalupe, Wilson | 53 min |
| May 23, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 44 min |
| May 23, 9:18 PM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Wilson | 3 hr |
| May 23, 9:32 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 31 min |
| May 23, 9:32 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 28 min |
| May 23, 9:39 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 51 min |
| May 23, 9:52 PM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 23, 10:03 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee, Williamson | 42 min |
| May 23, 10:31 PM CDT | Flash Flood Warning | EWX | Frio, Medina, Uvalde, Zavala | 3 hr |
| May 23, 10:35 PM CDT | Special Weather Statement | EWX | Atascosa, Gonzales | 40 min |
| May 23, 10:47 PM CDT | Special Weather Statement | EWX | Fayette | 28 min |
| May 23, 10:49 PM CDT | Areal Flood Warning | EWX | Bandera, Real | 3 hr |
| May 23, 10:51 PM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 23, 10:53 PM CDT | River Flood Warning | EWX | Travis | 40 hr |
| May 23, 11:05 PM CDT | River Flood Warning | EWX | Uvalde | 28 hr |
| May 23, 11:13 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Hays, Travis, Williamson | 3 hr |
| May 23, 11:14 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar | 3 hr |
| May 23, 11:24 PM CDT | Flash Flood Warning | EWX | Hays | 6 hr |
| May 23, 11:38 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Real, Val Verde | 3 hr |
| May 23, 11:57 PM CDT | River Flood Warning | EWX | Bexar | 19 hr |
| May 23, 11:57 PM CDT | River Flood Warning | EWX | Bexar | 44 hr |
| May 23, 11:57 PM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| May 23, 11:57 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 55 hr |
| May 24, 12:03 AM CDT | River Flood Warning | EWX | Medina | 22 hr |
| May 24, 12:03 AM CDT | River Flood Warning | EWX | Medina | 22 hr |
| May 24, 12:25 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Gillespie, Kendall and 3 more | 6 hr |
| May 24, 12:55 AM CDT | Special Weather Statement | EWX | Bandera, Kerr | 50 min |
| May 24, 1:25 AM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 8 hr |
| May 24, 1:34 AM CDT | Flash Flood Warning | EWX | Frio, Medina, Uvalde, Zavala | 3 hr |
| May 24, 2:09 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 5 hr |
| May 24, 2:23 AM CDT | River Flood Warning | EWX | Williamson | 21 hr |
| May 24, 3:21 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 4 hr |
| May 24, 5:11 AM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| May 24, 7:29 AM CDT | River Flood Warning | EWX | Karnes | 4 days |
| May 24, 8:06 AM CDT | Areal Flood Warning | EWX | Hays | 6 hr |
| May 24, 8:32 AM CDT | River Flood Warning | EWX | Travis | 21 hr |
| May 24, 8:47 AM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 3 hr |
| May 24, 9:17 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 22 hr |
| May 24, 9:23 AM CDT | River Flood Warning | EWX | Gonzales | 5 days |
| May 24, 9:56 AM CDT | River Flood Warning | EWX | Karnes | 3 days |
| May 24, 11:38 AM CDT | Areal Flood Warning | EWX | Caldwell, Guadalupe, Hays | 6 hr |
| May 24, 2:12 PM CDT | Areal Flood Warning | EWX | Hays | 3 hr |
| May 24, 3:22 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 34 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.